# SDR SIMA20170221009

- Difficulty date: February 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,448 hours, 38,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF OF EMERGENCY LIGHT STRIP NR 4 IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12.
